I have gained 75lbs in 4 years. Cant seem to take it off. Currently weaning off Effexor to see what happens. :)
Most people on Effexor (me included) put on a lot of weight with this drug, and it is very difficult to lose the weight. When I stopped Effexor before, I lost all the excess weight. I am now weaning off again, and hoping the weight goes again. I feel so ugly and fat.
I don't know about Ambilify. Does the information that comes with the drug give any indication about weight gain? Or you could google it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 3 answers
Posted 18 Aug 2011 • 3 answers
BuSpar - I'm afraid about alot of weight gain..i stopped ambilify because I gained alot overnight it
Posted 22 Aug 2014 • 1 answer
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 1 answer
Posted 18 Apr 2016 • 5 answers